Back to Home

Active Questions

Xanax + Ecstasy equals seizures?
Weight & Wellness / 8:49 AM - Wednesday February 25, 2009

Xanax + Ecstasy equals seizures?

A friend's child who regularly attends Raves had seizures after a Rave. He said he just did Ecstacy and Xanax this one weekend.

While not my child, and not my business, just curious. I'm staying out of it, just listening to her share. But would one time cause this? Does anyone know? She says she just okays him to do pot, and he doesn't do anything else. It was a fluke. He is 19.

- Asked by Female, Who Cares?

Read more about the Rating System


Everyone's body responds to drugs differently so sure, it's possible with one time. Those are both very powerful drugs. I hope the kid is ok but he's an idiot. Unfortunately, for mom, she's shit outta luck since he's an adult now.

- Response by floridagirl, Female, 36-45, Other Profession

Rating Received:


Ecstasy can cause seizures by itself. It raises the body temperature and heart rate. It makes Swiss cheese out of the brain.

There is new information on pot- that it can can freeze the emotional and cognitive developments especially in teens. It also alter DNA strands. It raises the chance of getting testicular cancer in young males. Not to mention the side effects of anxiety and paranoia.

- Response by pookiedoo, Female, 46-55, Who Cares?

Rating Received:


The chemical make of ecstasy is MADA. It is man made. It causes the spinal fuild to dissipate thruogh out the body, therefore lowering the spinal fluids to dangerous lows. When spinal fluids drop so does the cranial fluilds therefore leaving the brain loose inside the skull. The thrashing around they do at raves bruises the brain and causes the same thing as "shaken baby syndrome". Too low of body fluids also cause heartattacks. Thats the things that are caused by these drugs. The good body fluids they loose they replaace with alcohol. It's a lethal combination with only a matter of time before death or brain damage.Please stop anyone you can from doing this shit. Krystal Meth is even worse.Beyond the bad shit that goes into it the reactant is lead.That means they smoke, snort or inject lead into their systems.Not a DR but that can't be good for you.Why can't they just smoke pot to get high,atleast no one dies from pot.

- Response by ducky50202, Female, 46-55, Dawson, Food Service

Rating Received:


you can take it once and have a bad reaction, of course. if he goes regularly and is into that whole scene - i doubt very much that it was that one time. he probably does it every time.

- Response by themissingpiece, Female, 36-45, Financial / Banking

Rating Received:


Any type of drug is not okay, sit down and have a serious talk with your friend to explain that her child is endangering their own life. What's next, mixing crack, heroin and meth? What parent thinks it's okay for their child to do drugs, no matter how old they are?!

- Response by wolfden1221, A Working Gal, Female, 36-45, Civil Service

Rating Received:


The mom is in denial, It happens to most parents of users. She really should not enable him to do anything. If he wants to do that sort of shit he should move out of Mommy's house. I am not opposed to POT, however if he si trying stuff chances are he will do it again.

- Response by grass41, Female, 29-35, Seattle, Artist / Musician / Writer

Rating Received:


Ducky is wrong.
Its MDMA (not MADA) and it doesnt effect your spinal fluid at all... read this, it will explain the seizures..

http://alcoholism.about .com/cs/ecstasy/f/mdma_ faq04.htm

I was a heavy user in highschool, and yes, "Ex" can cause seizures with the first use, ESPECIALLY if it was mixed with something like XANAX. And to top it off, this boy was probably dancing for hours with out stopping to rest or rehydrate. He probably overheated or got too dehydrated.
This is some sereious stuff, i have seen friends screw up everything over this drug.
She needs to get her son help ASAP

- Response by brisbay, Female, 26-28, Administrative

Rating Received:


I doubt it was a fluke and I doubt it was the first time he did Ecstacy, unfortunately. Especially if he regularly attends raves. Your friend is wrong for giving her son the "OK" to even do pot. Pot is illegal. She isn't setting a good example in my opinion. He could have died from the combo ecstacy, xanax and dehydration. It needs to be taken seriosuly. I would personally ask my son to start taking drug tests on a regular basis if it was my kid and he was living at home.

- Response by silver75, Female, 36-45, Stockholm, Other Profession

Rating Received: